Three-dimensional models of glutamate receptors

Sutcliffe, M.J., Smeeton, A.H., Wo, Z.G. and Oswald, R.E. (1998) Three-dimensional models of glutamate receptors. Biochemical Society Transactions, 26(3), pp. 450-458. ISSN (print) 0300-5127

Full text not available from this archive.
Item Type: Article
Research Area: Chemistry
Faculty, School or Research Centre: Faculty of Science, Engineering and Computing (until 2017)
Depositing User: Kevin Hiscox
Date Deposited: 02 Mar 2016 11:01
Last Modified: 02 Mar 2016 11:01

Actions (Repository Editors)

Item Control Page Item Control Page